# SDR SWAA2024051581207

- Difficulty date: May 1, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N8631A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42385
- Aircraft time: 33,717 hours, 16,062 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Bonding Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lav Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 145AL TOILET SERVICE DOOR CORRODED AT BONDING STRAP ATTACH POINT.  REMOVED DOOR ASSY.   PRIMED AND PAINTED DOOR PER [AMM 51-21-99-300-801-NG (DECORATIVE EXTERIOR PAINT SYSTEM APPLICATION - PERMANENT)  REMOVED BONDING STRAP, REMOVED CORROSION, OUT OF ALLOWABLE LIMITS PER SRM 52-40-01-1A-4.   SEE FAULT TTG8Q00T0HJH FOR THE REMOVAL AND INSTALLATION OF THE NEW TOILET SERVICE DOOR.
